# SDR AALA201903119020

- Difficulty date: March 10, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737823
- Aircraft serial: 33519
- Aircraft time: 30,139 hours, 11,972 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH, THE CREW REPORTED A FLAPS ISSUE.  TRAILING EDGE FLAPS WOULD NOT EXTEND AND INDICATED AN ASYMMETRY INDICATION.  LEADING EDGE FLAPS EXTENDED VIA ALTERNATE FLAP EXTENSION.  AMBER LEADING EDGE FLAP TRANSIT LIGHT ILLUMINATED.  AN EMERGENCY WAS DECLARED AND LANDED WITHOUT FUTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE ACCOMPLISHED FIM 27-59-00-810-803, INSPECTED THE MECHANISM AND SUPPORT WHILE OPERATING TRAILING EDGE FLAPS, NO FAULTS NOTED.
